# SDR SWAA2020012840824

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 19,739 hours, 8,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR LOOSE.      SECURED GIRT BAR HANGER PER SIP.
